MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3955
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of cracks on item ch3955 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The dhr review couldn't be performed due to the lot number for this complaint was unknown.
 
Event or Problem Description
The reported complaint involved a chemoclave¿ bag spike with additive port, chemoclave¿.The reporter originally stated that a spiros broke while a nurse was handling icu medical product prior to giving an unspecified chemotherapy drug to the patient and the chemo spilled all over the nurse.Additional information was subsequently provided by the customer referring to the possible list number of ch3955.There was no other clinical consequence to the nurse or the patient reported.

Brand Name
CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22323139
Report Number9617594-2025-01334
Device Sequence Number9023224
Product Code FPA
UDI-Device Identifier00887709098305
UDI-Public00887709098305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3955
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY DRUG, MFR UNK.; UNSPECIFIED SPIROS DEVICE, MFR ICU MEDICAL.
Patient SexUnknown